# SDR FDEA200901040021

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSP ON 0.460 INCH HOLES AT   MAIN CARGO DOOR LOWER JAMB NR 3 SUPPORT FITTING AT HOLES A, B, C AND D.   REMOVED & REPLACED   AS PER SRM 51-31-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
